I've been on the pill for about 2 months, the first month was fine. When i started taking my white pills i got my period on the 3rd pill. I was very emotional, cried a lot about anything. Once i started my next pack of pills i was fine. I am currently on my 5th white pill and still haven't started my period. I know I'm not pregnant, because i haven't had sex. So is there any way that you can stop having a period while taking all the pills?
7 Jun 2013
Oh, it never fails does it!? If you wanted to, you could try skipping your period by going straight to your new pack. Since you already took 5 inactives, it is no guarantee, but it might work. Next time, if your period is due close to vacation, dont take the inactives, go straight to the new pack with no break. It is okay to do this once or twice a year for special occasions where you dont want the inconvenience of your period. Your period can come any time during the inactive tablets and it may not always come on the same one every month. Your stress is likely delaying your period, then I truly think that Satan controls our periods because they ALWAYS seem to come during any vacations, days off, long weekends, beach trips for sure, etc! lol I'm just kidding about the Satan part but it does seem that way some times.
I have been having my period for 35 years or so and it never seems to fail! Mine will come early if I plan a trip a week or two before or it will be late if I plan for after! lol There's the reason that women used to refer to it as "the curse"! I am praying for menopause!
- Aviane Information for Consumers
- Aviane Information for Healthcare Professionals (includes dosage details)
- Side Effects of Aviane (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 25 Oct 2009
Aviane - I got my period a week before I am supposed to. (thought nothing of it) Then the week after
I've been taking it for about 9 months and this has never happened before. Also before i got it the second time there was a light pink-ish ...
1 answer • 4 Jul 2011
I started aviane in about January ... Every thing ha been normal til last month.. I didn't have a period just spotting for about 2 days.. Was ...
1 answer • 9 May 2013
I recently switched to Aviane and my period is super light with only brown discharge. Is that normal
... or am I pregnant? I have had no pregnancy symptoms
0 answers • 31 Mar 2016